Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Milwaukee, WI

January 25, 2016

NWS Milwaukee, WI issued this small craft advisory at Jan 25, 2016, 4:08 AM CST. It took effect at Jan 26, 2016, 3:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2016, 4:08 AM CST (10:08 UTC)
In effect from
Jan 26, 2016, 3:00 AM CST
Expired
Jan 26, 2016, 9:00 PM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

079 
WHUS73 KMKX 251008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 AM CST MON JAN 25 2016

...GUSTY WINDS EXPECTED LATER TONIGHT THROUGH TUESDAY...

.LOW PRESSURE WILL PASS ACROSS THE WESTERN GREAT LAKES TONIGHT. A
TIGHT PRESSURE GRADIENT BEHIND THE DEPARTING LOW PRESSURE IS
EXPECTED TO CAUSE GUSTY WEST TO NORTHWEST WINDS OVER THE NEAR
SHORE WATERS LATER TONIGHT. WIND GUSTS TO 25 KNOTS ARE EXPECTED
LATE TONIGHT...LASTING THROUGH TUESDAY. HENCE A SMALL CRAFT
ADVISORY IS BEING POSTED.

LMZ643>646-251815-
/O.NEW.KMKX.SC.Y.0009.160126T0900Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
408 AM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST
TUESDAY. 

* WINDS: SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TO
  NORTHWEST LATER TONIGHT AND INCREASE TO 15 TO 25 KNOTS LATE
  TONIGHT AND LINGER THROUGH TUESDAY. 

* WAVES: INCREASING TO 2 TO 4 FEET IN ICE FREE AREAS LATE TONIGHT
  AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
7 follow-up statements
069 
WHUS73 KMKX 251530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST MON JAN 25 2016

...GUSTY WINDS EXPECTED LATER TONIGHT THROUGH TUESDAY...

.LOW PRESSURE WILL PASS ACROSS THE WESTERN GREAT LAKES TONIGHT. A
TIGHT PRESSURE GRADIENT BEHIND THE DEPARTING LOW PRESSURE IS
EXPECTED TO CAUSE GUSTY WEST TO NORTHWEST WINDS OVER THE NEAR
SHORE WATERS LATER TONIGHT. 

LMZ643>646-252330-
/O.CON.KMKX.SC.Y.0009.160126T0900Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
TUESDAY...

* WINDS: SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TO 
  NORTHWEST LATER TONIGHT AND INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND LINGER THROUGH TUESDAY. 

* WAVES: INCREASING TO 2 TO 4 FEET IN ICE FREE AREAS LATE 
  TONIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
377 
WHUS73 KMKX 252155
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CST MON JAN 25 2016

...GUSTY WINDS LATE TONIGHT THROUGH TUESDAY...

.LOW PRESSURE WILL PASS ACROSS THE WESTERN GREAT LAKES TONIGHT. A
TIGHT PRESSURE GRADIENT BEHIND THE DEPARTING LOW PRESSURE IS
EXPECTED TO CAUSE GUSTY WEST TO NORTHWEST WINDS OVER THE NEAR
SHORE WATERS LATER TONIGHT.

LMZ643>646-260600-
/O.CON.KMKX.SC.Y.0009.160126T0900Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
TUESDAY...

* WINDS: SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TO 
  NORTHWEST LATER TONIGHT AND INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND LINGER THROUGH TUESDAY. 

* WAVES: INCREASING TO 2 TO 4 FEET IN ICE FREE AREAS LATE 
  TONIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
040 
WHUS73 KMKX 260314
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CST MON JAN 25 2016

...GUSTY WINDS LATE TONIGHT THROUGH TUESDAY...

.LOW PRESSURE WILL PASS ACROSS THE WESTERN GREAT LAKES TONIGHT. A
TIGHT PRESSURE GRADIENT BEHIND THE DEPARTING LOW PRESSURE IS
EXPECTED TO CAUSE GUSTY WEST TO NORTHWEST WINDS OVER THE NEAR
SHORE WATERS LATER TONIGHT.

LMZ643>646-261115-
/O.CON.KMKX.SC.Y.0009.160126T0900Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
TUESDAY...

* WINDS: SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TO 
  NORTHWEST LATER TONIGHT AND INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND LINGER THROUGH TUESDAY. 

* WAVES: INCREASING TO 2 TO 4 FEET IN ICE FREE AREAS THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
661 
WHUS73 KMKX 260923
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CST TUE JAN 26 2016

...BRISK WESTERLY WINDS TODAY AND THIS EVENING...

.INTENSIFYING LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM
NORTHERN LOWER MICHIGAN INTO SOUTHEAST CANADA. A TIGHT PRESSURE
GRADIENT BEHIND THE DEPARTING LOW WILL CONTINUE TO SUPPORT BRISK
AND GUSTY WEST WINDS INTO THE EARLY EVENING. 

LMZ643>646-261730-
/O.CON.KMKX.SC.Y.0009.000000T0000Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS WITH HIGHER GUSTS. 

* WAVES: 1 TO 2 FEET IN ICE FREE AREAS BUT HIGHER TOWARD OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
930 
WHUS73 KMKX 261536
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CST TUE JAN 26 2016

...BRISK WESTERLY WINDS TODAY AND THIS EVENING...

.A TIGHT PRESSURE GRADIENT AROUND STRONG LOW PRESSURE MOVING INTO
SOUTHEAST CANADA WILL CONTINUE TO SUPPORT BRISK AND GUSTY WEST
WINDS INTO THE EARLY EVENING.

LMZ643>646-262200-
/O.CON.KMKX.SC.Y.0009.000000T0000Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 2 FEET IN ICE FREE AREAS BUT HIGHER TOWARD OPEN 
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
519 
WHUS73 KMKX 262137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST TUE JAN 26 2016

...BRISK WESTERLY WINDS THIS AFTERNOON AND EARLY EVENING...

.A TIGHT PRESSURE GRADIENT AROUND STRONG LOW PRESSURE MOVING INTO
SOUTHEAST CANADA WILL CONTINUE TO SUPPORT BRISK AND GUSTY WEST
WINDS INTO THE AFTERNOON AND EARLY EVENING.

LMZ643>646-270300-
/O.CON.KMKX.SC.Y.0009.000000T0000Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 2 FEET IN ICE FREE AREAS BUT HIGHER TOWARD OPEN 
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
317 
WHUS73 KMKX 270307
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CST TUE JAN 26 2016

...WEST WINDS DIMINISHING...

.AS HIGH PRESSURE APPRACHES...THE WEST WINDS WERE DIMINISHING. 


LMZ643>646-270415-
/O.EXP.KMKX.SC.Y.0009.000000T0000Z-160127T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 3:36 AM CST, 32 minutes earlier.

Area forecast discussion, Jan 25, 3:36 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CST MON JAN 25 2016

.TODAY AND TONIGHT... FORECAST CONFIDENCE - MEDIUM.

LIGHT FOG WL CONTINUE TO AFFECT CWA THIS MORNING AS WEAK
SFC CONVERGENCE AND WEAKER BOUNDARY LAYER WINDS AFFECT SRN WI. LOW
CLOUDS HAVE CLEARED OVER SRN CWA AND CLEARING LIKELY TO SPREAD
FARTHER NWD ACROSS MORE OF SE WI. HOWEVER STRATUS MAY REFORM DUE
TO SOME BOUNDARY LAYER MIXING ALONG WEAK CONVERGENCE. NEVER THE
LESS...MAY BE SOME SUNSHINE THIS MORNING IN THE SOUTHEAST BEFORE
THE THICKER CLOUDS SPREAD BACK IN LATER TODAY...WHICH WOULD HELP
TEMPERATURES RISE QUICKER TO ABOVE FREEZING. CHANCE FOR LIGHT
ZL/ZR IS DELAYED DUE TO PERSISTENT DRY ATMOSPHERE OVER SOUTH
CENTRAL WI. HENCE POSTPONED START TIME OF WINTER WEATHER ADVISORY
OVER FAR WEST TO 18Z. TEMPERATURES OVER THE NORTH AND WEST WILL BE
SLOW TO RISE TO NEAR OR ABOVE FREEZING...AND SHORT TERM GUIDANCE
IS STILL SHOWING SOME DISAGREEMENT ON LOW LEVEL THERMAL PROFILE.
HOWEVER LACK OF ICE CRYSTALS FALLING INTO CLOUD BEARING LAYER
INITIALLY WL STILL RESULT IN A CHANCE FOR A PERIOD OF -ZL OR -ZR
OVER THE WEST THIS AFTN AS STRONGER LIFT AND MORE WIDESPREAD
PRECIP SPREADS IN.

STRONG SYNOPTIC FORCING MOVES RAPIDLY NORTHEAST ACROSS SRN WI THIS
AFTN AND EVENING.  LAYER Q-VECTOR CONVERGENCE OF 20 TO 30 UNITS
ASSOCIATED WITH LEFT EXIT REGION OF PASSING UPPER JET TO THE SOUTH.
SEVERAL MID-LEVEL SHORT WAVES ALSO ADD TO THE SYNOPTIC LIFT.
CRITICAL THICKNESSES AND TOP-DOWN METHOD INDICATE RAPID ATMOSPHERIC
COOLING AND CHANGEOVER TO SNOW OVER NORTHWEST CWA DURING THE LATE
AFTN AND EVE.  ENOUGH TIME FOR 2 TO 4 INCHES OF SNOW TO FALL ACROSS
THIS AREA THRU THE OVERNIGHT.  ALONG WITH SMALLER CHANCE FOR A
WINTRY MIX IN THIS AREA...WL EXPAND WINTER WX ADVY TO INCLUDE
MARQUETTE...GREEN LAKE AND COLUMBIA COUNTIES.  NW COLUMBIA MOST
UNDER THE GUN FOR HEAVIER SNOWFALL REACHING 3 INCHES.  DAYSHIFT WILL
NEED TO EVALUATE WHETHER AREAS FURTHER EAST INCLUDING FOND DU LAC
AND SHEBOYGAN COUNTIES WILL BE AFFECTED BY A PERIOD OF -ZL/-ZR LATER
THIS AFTN AND EVE...AND MAY NEED TO EXPAND ADVY FARTHER EAST.

SYNOPTIC LIFT SPREADS NORTHEAST OF THE AREA BY 06Z TUE...BUT
LINGERING LOW TO MID-LEVEL DEFORMATION AND SURGE OF COLDER AIR WILL
RESULT IN OCCASIONAL LIGHT SNOW OR MIX CHANGING TO LIGHT SNOW
DURING THE LATE NIGHT.

.TUESDAY - CONFIDENCE...MEDIUM
GRADUAL 850 COLD ADVECTION CONTINUES IN THE WAKE OF THE DEPARTED
LOW PRESSURE SYSTEM. WITHIN THE 500 MILLIBAR CYCLONIC FLOW A WELL
DEFINED VORT MAX RIDES INTO THE AREA DURING THE AFTERNOON. MODELS
CONTINUE TO SHOW VRY LGT QPF SO CHANCES THERE FOR LIGHT ACCUM SNOW
SHOWERS. VERTICAL MOTION FIELDS LOOK BETTER ON THE GFS WITH SOME
LOW LEVEL FORCING HOWEVER NAM SHOWS PRONOUNCED SINKING WITH COLD
ADVECTION AND MUCH BETTER LIFT AOA 600 MILLIBARS WITH THE
SHORTWAVE. SEEMS LIKE A DECENT LIKELY POPS SCENARIO ESP IN THE
EAST GIVEN MODEL CONSENSUS BUT WILL KEEP THEM JUST SHORT OF THAT
PER COLLAB BUT STILL HIGHER THAN SUPERBLEND.

.WEDNESDAY - CONFIDENCE...MEDIUM
WAA PATTERN TAKES SHAPE AS WESTERLY FLOW INCREASES IN RESPONSE TO
SFC/850 LOW MOVING EAST THROUGH SRN CANADA. MID LEVEL RIDGING IS
NOTED AHEAD OF AN APPROACHING SHORTWAVE TROUGH. 925 MILLIBAR SW
WINDS RAMP UP IN THE AFTN THOUGH SOUNDINGS SHOW MIXING MAY ONLY BE
UP TO 950 MILLIBARS...THUS LIMITING SOME OF THE POTENTIAL WARMING.

.WEDNESDAY NIGHT AND THURSDAY - CONFIDENCE...MEDIUM
MORE 500 MILLIBAR ENERGY DROP IN FROM THE DAKOTAS AND MINNESOTA.
SFC LOW PROGGD TO STRENGTHEN A BIT NEAR AND EAST OF LAKE SUPERIOR.
THIS WILL LEAD A TO AN AMPLIFYING LOW LEVEL TROUGH ACROSS WI WITH
THE GEM AND ESP THE NAM MORE AGGRESSIVE WRT QPF WITH THIS SYSTEM.
THE GFS AND ECMWF ARE BASICALLY DRY FOR SRN WI WITH PRECIP TO OUR
NORTH AND NORTHEAST OF SRN WI. WILL HAVE A NORTH/SOUTH GRADIENT IN
POPS ALONG THE LINES OF THE SUPERBLEND OUTPUT.

.FRIDAY - CONFIDENCE...LOW
GFS SHOWS BROAD MID LEVEL ANTICYCLONIC FLOW SETTING UP WITH
INCREASING WAA. HOWEVER THE ECMWF AND GEM BRING ANOTHER FAST
MOVING VORT SEWD IN THE FLOW. WAA BEGINS IN THESE LATTER SOLUTIONS
BUT WARMUP NOT AS PRONOUNCED. THE GEM VORT SOLUTION IS A LITTLE
STRONGER. WILL HANG ON TO THE SMALL SUPERBLEND POPS FOR NOW.
THERMAL STRUCTURE OF THE ECMWF/GEM WOULD LEAN TOWARDS SNOW FOR
PTYPE.

.SATURDAY - CONFIDENCE...MEDIUM
STRONG WESTERLY MID LEVEL FLOW REMAINS ENERGIZED WITH ADDITIONAL
SHORTWAVE RIDING IN WITH SFC/850 LOWS BOTH PROGGD TO PASS WELL
NORTH. THIS SHOULD HELP TO FURTHER MODIFY AIRMASS BUT ALSO KEEP
SOME POPS GOING WITH THE MID LEVEL AND LOWER LEVEL FORCING
MECHANISMS COMING INTO PLAY. SEEING SOME 850 TEMPS GETTING WELL
ABOVE ZERO CELSIUS SO COULD END UP SEEING MORE RAIN THAN SNOW WITH
THIS SYSTEM.

.SUNDAY - CONFIDENCE...MEDIUM
ONLY WEAK CAA PROGD WITH THE GFS INDICATING A SHEARED VORT
SWINGING THROUGH. SUPERBLEND HAS VRY SMALL POPS BUT ALL IN ALL
APPEARS WEAK SFC/850 RIDGING MAY KEEP THINGS DRY. 850TEMPS STILL
AROUND ZERO CELSIUS SO NO BIG COOL DOWN EXPECTED.

&&

.AVIATION/12Z TAFS/...LOW CLOUDS CONTINUE TO SLOWLY ERODE OVER SRN
CWA AS WEAK WARM FRONT APPROACHES FROM THE SOUTH. WOULD NOT BE
SURPRISED WITH WEAK CONVERGENCE AND DEEPENING MOISTURE IF STRATUS
REDEVELOPS FOR A TIME THIS MORNING. OTHERWISE...BULK OF MORNING
MAY BE VFR BEFORE LOWER CLOUDS RETURN THIS AFTERNOON AND EVE.
LIGHT FOG WL PERSIST THIS MRNG...POSSIBLY INTO THE AFTN. STILL
EXPECT MAINLY -RA TO SPREAD INTO SOUTHEAST WI THIS AFTN BEFORE
GRADUALLY CHANGING OVER TO -SN TONIGHT. KMSN SHOULD HAVE MORE OF
A MIX THIS AFTN BEFORE CHANGING OVER TO ALL -SN THIS EVE.

&&

.MARINE...POSTED SMALL CRAFT ADVISORY FOR LATER TONIGHT THRU TUESDAY
DUE TO EXPECTED GUSTY WEST WINDS TURNING TO THE NORTHWEST BEHIND
LOW PRESSURE MOVING THROUGH THE WESTERN GTLAKES EARLY TONIGHT.
GUSTS WILL LIKELY REACH 25 KTS. PROBABLY SOME LINGERING THIN ICE
AREAS IN NEAR SHORE WATERS BUT NOT AS THICK AS EARLIER LAST WEEK.
AREAS OF ICE WL REDUCE WAVE HEIGHTS ON TUE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST TUESDAY FOR
     WIZ046-047-056-057-062-067.

LM...SMALL CRAFT ADVISORY FROM 3 AM TO 9 PM CST TUESDAY FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jan 24, 3:41 PM CST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CST SUN JAN 24 2016

WIZ046-047-051-052-056>060-062>072-252145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CST SUN JAN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

LOW PRESSURE PASSING THROUGH THE REGION WILL PRODUCE A MIX OF
LIGHT RAIN AND LIGHT SNOW ACROSS SOUTHERN WISCONSIN MONDAY AND
MONDAY NIGHT.

A PERIOD OF LIGHT FREEZING DRIZZLE OR FREEZING RAIN IS LOOKING
PROBABLE MONDAY MORNING...MAINLY OVER WESTERN SECTIONS OF SOUTH
CENTRAL WISCONSIN. A WINTER WEATHER ADVISORY GOES INTO EFFECT
MONDAY MORNING AND CONTINUES THROUGH MONDAY EVENING FOR
SAUK...IOWA AND LAFAYETTE COUNTIES.

THE WINTRY MIX WILL CHANGE OVER TO ALL LIGHT SNOW MONDAY
NIGHT. SNOWFALL ACCUMULATIONS LOOK TO BE MOSTLY IN THE ONE HALF
INCH TO 2 INCH RANGE...THOUGH AMOUNTS UP TO 3 INCHES ARE POSSIBLE
IN THE FAR NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER YOUR PRECIPITATION REPORTS
WILL BE APPRECIATED MONDAY THROUGH TUESDAY.

LMZ643>646-252145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CST SUN JAN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS TUESDAY BEHIND
DEPARTING LOW PRESSURE...AND AGAIN FROM LATE WEDNESDAY NIGHT INTO
THURSDAY WITH ANOTHER LOW. WINDS WILL APPROACH SMALL CRAFT
ADVISORY LEVELS FRIDAY NIGHT INTO SATURDAY AS A THIRD LOW
PRESSURE SYSTEM MOVES ACROSS THE UPPER GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.